# SDR RRXA10855

- Difficulty date: February 2, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: NPN
- Condition: Cracked
- Location: Center Fl. Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO CENTER FLOOR PANEL BEHIND CENTER PADISTAL EDGE BENT & CRACKED AT SCREW HOLE,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-3-0 & 51-1-21 & 53-2-3.
